# SDR FDKA200711323

- Difficulty date: November 7, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 16,859 hours, 15,475 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Inoperative
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6079 TLH (1659 PHX LCL) - CAPT’S PITCH TRIM INOPERATIVE IN UP POSITION.  CONTRACT MX CLEANED YOKE SWITCH AND OPS CHECKED.
